# SDR AALA20061146

- Difficulty date: December 2, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY CEILING LIGHTS ABOVE ROWS 27 TO 28 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY CEILING LIGHTS ABOVE ROWS 27 TO 28.  SYSTEM GROUND CHECKED NORMAL OPERATION.
